# SDR IXXA06SMN260S

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT WING OB FLAP UPPER SKIN NO STANDARD REPAIR NEAR XF 169 TO XF 213.000.   PERFORMED MAJOR REPAIR IAW SRM 57-7-1 FIG. 4 T.R. 57-94 DATE 10-01-02. REMOVED PANEL PLATING WITH NO STANDARD REPAIR EXISTING IAW SRM 51-1-21. FABRICATED PANEL PLATING WITH PLATING  & DOUBLER IAW SRM 57-7-1 FIG. 4 ITEM (P) AND (Q).   BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-4. CLEANED, TREATED AND PRIMED AREA & PANEL PLATING INTERNAL PART IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED PANEL PLATING IAW SRM 51-1-21.
